# SDR USAA000973

- Difficulty date: July 5, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Torn
- Location: Cargo Bay
- Part time: 45,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB TORN AND MINOR CORROSION LEVEL 1, AFT CARGO STRINGER 25 STATION 794.3 AT WEB.  INSTALLED DOUBLER PER SRM 51-70-11.  (M)
